# SDR ASAA2019123081714

- Difficulty date: December 28, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 23,295 hours, 7,549 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Part time: 23,224 hours, 7,550 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES WITH RECALL, EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED FIM 21-53 TASK 821 NO FAULTS FOUND. DUE TO 2X HISTORY AFTER RECENT REPLACEMENT OF LT PACK ZONE TEMP CONTROLLER SUSPECTED FAULTY LRU. PLACED THIS ITEM ON SOS. AS A PRECAUTION REPLACED L/H TEMP CONTROLLER REF AMM 21-61-20/401. OPS TEST PASSED NO DEFECTS NOTED. .
